Achy joints

Hi everyone, driving myself mad on Google so thought I would ask on here! Is it normal to lose your appetite completely whilst on buserelin? Can't stand the thought for food and smells make me heave 😥have developed really achy hips and knees today- is this normal? Feel like I am falling to pieces! Work is becoming more and more of a struggle!! Am absolutely shattered too and have so much work to do- stressing about getting everything done! Xx

5 Replies

oldestnewest
  • I definitely did not have this. Sounds like you might have a virus and maybe need some sick leave for that?

  • I came out in a rash from head to toe last Friday.... consultant said it was more than likely a virus! But have just carried on! Maybe I should have listened. This is such a hard journey xx

  • Those consultants and their medical knowledge... why would you listen to them!! Lol!

    Even though you have lots of work to do, you can't help being ill when you're ill. Take some time off now to get better so you're in good shape for the next stage of ivf. You'll regret it if you don't xxx

  • I'm on it now and I run and bike and do lots of gym classes so I ache most of the time anyway lol nothing more than normal.

    I do find I'm eating a little less or find fancying big meals difficult but I eat chocolate all day long (hence the exercise lol)

    Sound more likely to be a bug stress of all this can challenge your immune system and come out in all kinds of ways i guess xx

  • Hi. I didn't have these symptoms but I did have awful migraines and lethargy. I had to take two days off work. I also felt really really unhappy until I started my Menopur. I think it must have been the Burselin as I feel so much better now. It was quite scary how awful I felt both physically and emotionally. Try to look after yourself and do talk to the clinic to reassure yourself. xxx

You may also like...